# SDR 96ZZZX5137

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N679CM
- Make and model: Amtr RV6
- Aircraft serial: 20102
- Engine: Lyc O320D1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4271
- Condition: Coil Failed
- Location: Engine Rt
- Part time: 235 hours
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MAY 4, 1995, DUE TO HARD START PROBLEM, THE LEFT MAG COIL WAS FOUND DEFECTIVE.  ON OCTOBER 28, 1995, THE RIGHT MAG FAILED IN-FLIGHT DUE TO A DEFECTIVE COIL.
